Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2008 , Volume 3 , Number 1; Page(s) 87 To 93.
 
Paper: 

REFLEXIVITY ON BANACH SPACES OF ANALYTIC FUNCTIONS

 
 
Author(s):  YOUSEFI BAHMAN, DOROODGAR JINALO
 
* 
 
Abstract: 

Let X be a Banach space of functions analytic on a plane domain  W such that for every l in W the functional of evaluation at l is bounded. Assume further that X contains the constants and admits multiplication by the independent variable z, Mz, as a bounded operator. We give sufficient conditions for Mz to be reflexive.

 
Keyword(s): BANACH SPACES OF ANALYTIC FUNCTIONS, MULTIPLICATION OPERATORS, REFLEXIVE OPERATOR, MULTIPLIERS, CARATHEODORY HULL, BOUNDED POINT EVALUATION
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

YOUSEFI, B., & DOROODGAR, J. (2008). REFLEXIVITY ON BANACH SPACES OF ANALYTIC FUNCTIONS. JOURNAL OF MATHEMATICAL EXTENSION, 3(1), 87-93. https://www.sid.ir/en/journal/ViewPaper.aspx?id=326877



Vancouver: Copy

YOUSEFI BAHMAN, DOROODGAR JINALO. REFLEXIVITY ON BANACH SPACES OF ANALYTIC FUNCTIONS. JOURNAL OF MATHEMATICAL EXTENSION. 2008 [cited 2021October25];3(1):87-93. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=326877



IEEE: Copy

YOUSEFI, B., DOROODGAR, J., 2008. REFLEXIVITY ON BANACH SPACES OF ANALYTIC FUNCTIONS. JOURNAL OF MATHEMATICAL EXTENSION, [online] 3(1), pp.87-93. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=326877.



 
  pdf-File
Persian Abstract Yearly Visit 51
 
 
Latest on Blog
Enter SID Blog